# SDR ABXA2014041616

- Difficulty date: April 16, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM IN ALC, STATION 1285 APPROXIMATELY STRINGER 33 - 34R.  LOCATED APPROXIMATELY 15 INCHES INSIDE OF ALC DOOR OPENING.  REMOVED DAMAGED SECTION OF FLOORBEAM UPPER CHORD BS 1285 IAW SRM 53- 00-07, INSTALLED FABRICATED REPAIR IAW SRM 53-00-07 & SRM 51-40-02-0G.  SDR INFO CORRODED LEVEL 2, PN 1506-3123 7075-T6511, PART NAME UPPER FRAME CHORD, SN NSN, FS & BS LOC 1285 TO 1285, STRINGER & WS LOC STRINGER 33R TO STRINGER 34R.  ACFT WAS GNDED.
